# SDR DALA2024042804740

- Difficulty date: April 26, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6809, DURING H CHECK MAINTENANCE VISIT AT MX (QRO), WHILE ACCOMPLISHING INSPECTIONS ON THE LH WING, FORWARD DRAG FITTINGS PER EM 5720-01100-04A & EM 5720-01100-05A DAMAGE INDICATION WAS FOUND ON WING SKIN AND FITTING LAYER ON HOLES #2-#5, #7-#9, #12, #18, AT FITTING LAYER ON HOLE #10 & #11 AND AT WING SKIN ON HOLE #1. AFTER THE 1ST OVZ DAMAGE REMAINS ON HOLES #2-#5, #9, #13 & #14. CORRECTIVE ACTION: CAREFULLY REAM DISCREPANT HOLE(S) CONCENTRICALLY THROUGH THE STACK UP TO 2ND OVERSIZE (0.5932-0.5942-INCH DIAMETER). INSPECT THE HOLE LOCATION USING HFEC OPEN HOLE INSPECTION TECHNIQUES PER 757 NDTM, PART 6, 51-00-16, USING AN 0.020 INCH NOTCH SENSITIVITY. FABRICATE SOLID SHIMS, AND INSTALL REPAIR PARTS PER ER/A 616812-14AD. (LP 0313695)
